The simplest cases of algebraic unsolvability in problems of asymptotic stability
Doklady Akademii Nauk, Tome 240 (1978) no. 6, pp. 1309-1311
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_6_a9,
author = {L. G. Khazin and \`E. \`E. Shnol'},
title = {The simplest cases of algebraic unsolvability in problems of asymptotic stability},
journal = {Doklady Akademii Nauk},
pages = {1309--1311},
year = {1978},
volume = {240},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_6_a9/}
}
L. G. Khazin; È. È. Shnol'. The simplest cases of algebraic unsolvability in problems of asymptotic stability. Doklady Akademii Nauk, Tome 240 (1978) no. 6, pp. 1309-1311. http://geodesic.mathdoc.fr/item/DAN_1978_240_6_a9/